# SDR SWAA2018010918890

- Difficulty date: January 2, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 41,260 hours, 24,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OUTBOARD EMERGENCY FLASHLIGHT INOPERATIVE.   R & R THE FLASHLIGHT IAW AMM.
